Header

UZH-Logo

Maintenance Infos

On normalized differentials on hyperelliptic curves of infinite genus


Kappeler, Thomas; Topalov, Peter J (2017). On normalized differentials on hyperelliptic curves of infinite genus. Journal of Differential Geometry, 305(2):209-248.

Abstract

We develop a new approach for constructing normalized differentials on hyperelliptic curves of infinite genus and obtain uniform asymptotic estimates for the distribution of their zeros.

Abstract

We develop a new approach for constructing normalized differentials on hyperelliptic curves of infinite genus and obtain uniform asymptotic estimates for the distribution of their zeros.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Algebra and Number Theory
Physical Sciences > Geometry and Topology
Language:English
Date:2017
Deposited On:22 May 2017 15:37
Last Modified:13 May 2020 21:37
Publisher:International Press
ISSN:0022-040X
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.4310/jdg/1486522814
Related URLs:https://arxiv.org/abs/1408.7107 (Organisation)

Download

Full text not available from this repository.
View at publisher

Get full-text in a library